# SDR USAASB08122

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 2822 · Fuel Boost Pump
- Part: Check Valve
- Part number: 20C1444
- Condition: Faulty
- Location: Center Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EN ROUTE FROM CLT TO CZM, CREW REPORTED FUEL BURNED OUT OF NR 2 FUEL TANK WITH OVER 5,000 POUNDS IN CENTER TANK.  ALL PUMPS WERE ON.  UNABLE TO DETERMINE THE REASON, FLIGHT DIVERTED TO FLL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CENTER BOOST PUMP CHECK VALVE PER MM 28-22-71.  OPERATIONAL CHECK GOOD.  NO FURTHER FUEL MIGRATION.  ALSO, ACCOMPLISHED CHECK OF FUEL DISTRIBUTION SYSTEM.  CHECKS GOOD PER MM 28-20-00.
